LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Mepron Refresher?

 - UBBFriend: Email this page to someone!    
Author Topic: Mepron Refresher?
swachsler
LymeNet Contributor
Member # 18155

Icon 1 posted      Profile for swachsler     Send New Private Message       Edit/Delete Post   Reply With Quote 
OK, y'all, I went on Mepron over a year ago -- Oct. 08 -- and I stayed on it till March, when my liver enzymes couldn't come down, and I was having bad reactions to zithro.

I seem to be having a lot of babs sx again, so my LLMD put me back on it. I started today.

You would think I would remember what my sx were like a year ago, in relation to this drug, but I went on it at the same time as several others, and i herxed so badly on everything, and was in such horrific shape, physically and mentally, that that time is just a haze of pain and craziness.

So, I mostly feel like I have nothing to draw on. It did make me crazy. I remember that. I became a horrible person to live with, and I'm not having "the nutties" yet, but otherwise, who knows??

I can't tell if I'm herxing, if it's poisoning me (e.g., bad reaction), or if this is unrelated, because I get all sorts of weird/bad symptoms all the time, so who knows?

Today, more than usual, I'm having:

- dizziness/balance issues (almost fell twice today when getting from bed to commode, and i wasn't feeling weak or painful enough for that to make sense)

- nausea/inappetance (I'm hungry, I want to eat, but when i try to eat, everything seems gross)

- metallic/strange taste in my mouth

- mild buzzing in my head/ears

- my emotions are also very close to the surface, but I'm grieving a recent, devastating loss, so that's hard to judge.

what do you think?

A. Herx
B. Bad reaction/sensitivity/toxicity
C. Random

Help?

-Sharon

[ 12-10-2009, 04:22 PM: Message edited by: swachsler ]

Posts: 223 | From Western Mass. | Registered: Nov 2008  |  IP: Logged | Report this post to a Moderator
lymielauren28
Frequent Contributor (1K+ posts)
Member # 13742

Icon 1 posted      Profile for lymielauren28     Send New Private Message       Edit/Delete Post   Reply With Quote 
I would definately say herx. The being hungry but nothing tasting good was me to a tee on Mepron. It also made me depressed and I remember the balance issues too. Sounds like you're on the right road to me. Hang in there! You'll feel better soon!

--------------------
"The only way out is through"

Posts: 1434 | From mississippi | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
swachsler
LymeNet Contributor
Member # 18155

Icon 1 posted      Profile for swachsler     Send New Private Message       Edit/Delete Post   Reply With Quote 
I emailed LLMD -- opinion it's all herx. (I'm also having increased joint pain.) LLMD said to reduce dose to 1/2 tsp 2xday. We'll see if that helps.
Posts: 223 | From Western Mass. | Registered: Nov 2008  |  IP: Logged | Report this post to a Moderator
swachsler
LymeNet Contributor
Member # 18155

Icon 1 posted      Profile for swachsler     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks, Lauren.

Yes, I know last year it made me depressed (actually, suicidal for a while), massive mood swings, agitation, etc. Lovely! ha ha

I didn't remember the nothing tasting good, but I did lose about 30lbs at one point, can't remember if that was before or after I started the mepron.

I'm way overweight tho, so if this is my new diet plan, there's something to be said for that! ha ha

Thanks for chiming in. It makes me feel better to know there's a reason behind it all....

-Sharon

Posts: 223 | From Western Mass. | Registered: Nov 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.